# SDR USAA2011121700015

- Difficulty date: December 17, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 42,330 hours, 15,753 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS COMPLAIN OF BURNING OIL ODOR IN AFT GALLEY.   NO ODOR NOTED. NO POST ODOR EVENT FOUND.
